Overdetermined hyperbolic systems on l.e. convex sets
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 107-132
@article{RSMUP_1990__83__107_0,
     author = {Nacinovich, Mauro},
     title = {Overdetermined hyperbolic systems on l.e. convex sets},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {107-132},
     zbl = {0736.35019},
     mrnumber = {1066433},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__107_0}
}
Nacinovich, Mauro. Overdetermined hyperbolic systems on l.e. convex sets. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 107-132. http://www.numdam.org/item/RSMUP_1990__83__107_0/

[1] A. Andreotti - C. D. HILL - S. ŁOJASIEWICZ - B. MACKICHAN, Complexes of differential operators, Invent. Math., 35 (1976), pp. 43-86. | Zbl 0332.58016

[2] A. Andreotti - M. Nacinovich, Complexes of partial differential operators, Ann. Scuola Norm. Sup. Pisa, serie 4, 3 (1976), pp. 653-621. | Numdam | MR 445557 | Zbl 0334.58015

[3] A. Andreotti - M. Nacinovich, Noncharacteristic hypersurfaces for complexes of differential operators, Annali di Mat. Pura e Appl., (IV), 125 (1980), pp. 13-83. | MR 605203 | Zbl 0456.58024

[4] G. Bratti, Su di un teorema di Hartogs, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 59-70. | Numdam | MR 964020 | Zbl 0657.46033

[5] L. Hörmander, The analysis of linear partial differential operators I, II, Springer-Verlag, Berlin, 1983. | MR 717035 | Zbl 0521.35001

[6] M. Nacinovich, On boundary Hilbert differential complexes, Annales Polonici Mathematici, 46 (1985), pp. 213-235. | MR 841829 | Zbl 0606.58046

[7] M. Nacinovich, Cauchy problem for overdetermined systems, to appear in Annali di Mat. Pura e Appl. | MR 1080221 | Zbl 0734.35054

[8] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, Annali di Mat. Pura e Appl., (IV), 146 (1987), pp. 123-160. | MR 916690 | Zbl 0631.58024

[9] J.C. Tougeron, Ideaux de fonctions differentiables, Springer-Verlag, Berlin, 1972. | MR 440598 | Zbl 0251.58001

[10] A. Kaneko, On continuation of regular solutions of partial differential equations with constant coefficients, J. Math. Soc. Japan, 26 (1974), pp. 92-123. | MR 340790 | Zbl 0265.35010